# SDR AALA20130813001

- Difficulty date: August 12, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 38,049 hours, 11,096 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pressure Switch
- Part number: ETPU30001
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

CCS    CREW REPORTED RT ENGINE SHUTDOWN ON DESCENT, SINGLE ENGINE TIME TWO MINUTES. EMERGENCY DECLARED FLIGHT LANDED CCS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE TRANSIENT PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
